Are Joint, Muscle, And Leg Pain Possible Side Effects Of Protonix?

Question

Asked by Tom Evans

Are Joint, Muscle, And Leg Pain Possible Side Effects Of Protonix?

I found an article that stated that joint, muscle, and leg pain are side effectos of Prilosec. I was looking for info on Prolosec because I have been advised by a couple of Pharmacisis that I could take that instead of the Protonix I have been taking twice a day for nearly two years. I am looking for this because I am currently in the "donut hole" and find that even the new generic for Protonix too expensive. I am also being treated for chronic pain. I have been noticing for about three months now that I am experieincing a significant increase in leg and joint pain and a major loss of strength in my legs.

Answer

Thanks for the question. Joint, muscle and leg pain are not on this list of common Protonix side effects. However, only your doctor or pharmacist can give you a complete list of possible side effects in regards to your personal health. Additionally, only a doctor can tell you if these pains are side effects of medication and not symptoms of something else.